# SDR DALA2023021701247

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 97,011 hours, 44,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:610. CORRECTIVE ACTION: OPERATIONAL CHECKS NORMAL REF B757 AMM 52-12. (2632129)
